# SDR ABXA20200803190

- Difficulty date: September 4, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 94,597 hours, 43,280 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Bs 492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT AT HAECO GSO, PRODUCTION PERSONNEL REPORTED DAMAGE ON THE MAIN CARGO DOOR OPENING FORWARD FRAME STA 492 BETWEEN S-7L AND S-8L.  DAMAGES ARE MINOR, HOWEVER, IAI B767 SRM SUPPLEMENT NOTES TO CONTACT IAI FOR ALLOWABLE DAMAGE LIMITS.  THE DAMAGE IS LOCALIZED ON THE FRAMES INNER AFT CORNER EDGE WITH A LENGTH OF 1.10-INCH, A WIDTH OF 0.005-INCH, AND A MAX CORNER DEPTH OF 0.012-INCH.  CUSTOMER REPORTED TO IAI THAT DAMAGE WAS CAUSED TO BOTH MDCD SURROUND MAIN FRAMES AT STA 492 AND STA 632.  SEE PAGES FROM 3 TO 5 FOR VIEWS OF DAMAGE.  DAMAGES WERE REMOVED PER 767-200 SRM 51-10-02.  SEE PAGES 4 AND 5 FOR VIEWS OF DAMAGE REMOVED.  SURFACE HFEC INSPECTION WAS PERFORMED IN REGION AROUND DAMAGE LOCATION WITH NO DEFECTS FOUND, REF.ABX-REA-5333-64025-00.
